Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Lower legs are deep and red. Are they rashes? Due to UTI?

My mother is 81 years old and the lower parts of her legs are a deep red almost purpleish color.She now says that sometimes she doesn t have feeling in her feet .Her doctor says he is unsure what is causing this.To me I think of PAD.She is getting what looks like a rash she has little round sores about the size of a dime all over her legs all the way up to her groin area,some are open sores from itching.Please what do you think she has? She is 4 10 about a 100 lbs she has only really had problems with low sodium which is getting better also within the last 6mths she was admitted to hsp with a UTI that she was unaware of having,and it was bad..Thank You email address: YYYY@YYYY
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Leg rashes are always to be dealt with caution and you must meet a doctor to rule out any serious cause for it. Let her not scratch or pinch the areas. Meanwhile you can apply calamine lotion and give her tablet levocetirizine twice in a day till you meet the treating doctor.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor